# SDR 2024FA0000564

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: General aviation
- Make and model: Boeing 787-10
- Aircraft serial: 60253656
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAA AD 2022-15-01, FOUND CORROSION ON HOLE #12
